# SDR USAA050870

- Difficulty date: July 13, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Condition: Corroded
- Location: Fusleage
- Part time: 17,743 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED 10 INCHES BY 2 INCHES, BETWEEN FRAME 16 AND 20 Y254.  INSTALLED BEAM PER SRM 51-72-11.  (M)
